Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235901] of Robert Calderbank

Papers Published

  1. Lee, J-W; Chiang, M; Calderbank, AR, On the achievable efficiency-fairness tradeoff in utility-optimal MAC protocols, IEICE Transactions on Communications, vol. E91-B no. 4 (2008), pp. 1231-1234, ISSN 0916-8516 [doi]
    (last updated on 2017/12/15)

    Abstract:
    We use the network utility maximization (NUM) framework to create an efficient and fair medium access control (MAC) protocol for wireless networks. By adjusting the parameters in the utility objective functions of NUM problems, we control the tradeoff between efficiency and fairness of radio resource allocation through a rigorous and systematic design. In this paper, we propose a scheduling-based MAC protocol. Since it provides an upper-bound on the achievable performance, it establishes the optimality benchmarks for comparison with other algorithms in related work. Copyright © 2008 The Institute of Electronics, Information and Communication Engineers.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320